English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58335/91896 (63%)
造訪人次 : 1881      線上人數 : 97
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/55463


    題名: Construction of graphs with given circular flow number
    作者: Pan, Zhi-shi;Zhu, Xu-ding
    貢獻者: 淡江大學數學學系
    關鍵詞: graph;flow;circular flow number;rooted-flow;series join;parallel join;two-terminal graph
    日期: 2003-08
    上傳時間: 2011-08-22 16:09:00 (UTC+8)
    出版者: Hoboken: John Wiley & Sons, Inc.
    摘要: Suppose r ≥ 2 is a real number. A proper r-flow of a directed multi-graph G=(V,E) is a mapping f:E→R such that (i) for every edge e ∈ E ,1 ≤|f(e)| ≤r-1; (ii) for every vertex v ∈V,Σe ∈ E +(v)f(e) =0. The circular flow number of a graph G is the least r for which an orientation of G admits a proper r-flow. The well-known 5-flow conjecture is equivalent to the statement that every bridgeless graph has circular flow number at most 5. In this paper, we prove that for any rational number r between 2 and 5, there exists a graph G with circular flow number r.
    關聯: Journal of Graph Theory 43(4), pp.304-318
    DOI: 10.1002/jgt.10124
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    04 Construction for flow.pdf158KbAdobe PDF465檢視/開啟
    Construction of graphs with given circular flow number.pdf158KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋